i was on copaxone for about 5 years. Never had any side effects at all. No injection site problems, no gastric issues, nothing whatsoever. Eventually it stopped working (started relapsing again) but it was pretty much the only drug I’ve ever had that gave me no side effects from start to finish.
Before copaxone I had avonex that gave me horrible cognitive problems and was a lot harder to inject. Since copaxone, I’ve subsequently had no DMD for a couple of years, then 5 months of tysabri, then nothing for another 18 months or so (waiting for the tysabri clinic to start near enough to home) then tysabri again for 3 months before it gave me big time liver problems, then nothing for a year. Now I’m on tecfidera and had pretty rough gastric issues for a month, and mild gastric problems for another 3 months. It’s ok now, but there are still the odd times when I feel a bit nauseous. I just wish copaxone hadn’t stopped working.
Don’t worry about copaxone, it’s generally well tolerated by most people, just make sure you rotate your injection sites. As it’s subcutaneous, you need to find the best places for you that are well enough covered with fat to be comfortable. I found my upper arms were just a bit too weedy and not fat enough to inject there (chance would be a fine thing nowadays!), but stomach, thighs and butt were well enough padded to inject so I just rotated them and aimed for a different spot on each zone to make sure.
By now, you’ve had a couple of days of injecting. Hopefully all has gone well and you’ve had no ill effects. Just let us know if you do, someone is bound to have had experience that’ll help.